# SDR UIEA2024032200191

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 47,730 hours, 8,977 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT  AFT CARGO DOOR BS 1850  LENGTH 1.063 X 0.118 X 0.01 WIDTH WITHIN LIMITS PER SRM 53-00-01-14-2 FIG . REF SRM 52-30-01-1A-1 ALLOWABLE DAMAGE 1 FIG 101 DETAIL V111 REV 42 AND NTM PART 6, 51-00-00 PROC 23 REV 176. NO FURTHER DEFECTS NOTED.
